MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES, INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Model Number DYND11519
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the foley catheter was leaking and required replacement.Additional information received by representative, (b)(6) health agency, who provided additional information related to this incident.Reporter states, the foley catheter placed/inserted in the patient (patient information not provided) on (b)(6) 2020.Reporter states the foley catheter balloon tested with 10cc of sterile water prior to insertion without issue noted at that time.Reporter states (b)(6) 2021, foley catheter was reported to be leaking by patient.Reporter states, after assessment the foley catheter was removed and replaced without incident.Reporter states, no serious injury or follow-up care was required.Reporter states no sample is available for return and evaluation.As a result, a root cause will be difficult to determine.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported the foley catheter was leaking and required replacement.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11171582
Report Number1417592-2021-00002
Device Sequence Number16854374
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11519
Device Catalogue NumberDYND11519H
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;